Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Swelling


 Barbaracu - Wed Jan 26, 2005 10:07 pm

I am interested in knowing why my vagina is swollen :oops: all the time? I take the following medications Ambiem 10mg to sleep and Paxil 30mg for Anxiety. Could my swelling be due to the medications side affects. I also have no sexual desire :wink: with my husband. Can you offer some suggestions as to why?
 Theresa Jones, RN - Fri Jan 28, 2005 6:43 am

User avatar Hi Barbaracu,
You may view my reply under the other post :)
https://www.doctorslounge.com/forums/vie ... highlight=
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us